On the intervals between numbers that are sums of two squares

Christopher Hooley The University College of Cardiff, Wales

TBD mathscidoc:1701.331413

Acta Mathematica, 127, (1), 279-297, 1971.2
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:23 uploaded by actaadmin ] [ 76 downloads ] [ 0 comments ]
@inproceedings{christopher1971on,
  title={On the intervals between numbers that are sums of two squares},
  author={Christopher Hooley},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203223800008122},
  booktitle={Acta Mathematica},
  volume={127},
  number={1},
  pages={279-297},
  year={1971},
}
Christopher Hooley. On the intervals between numbers that are sums of two squares. 1971. Vol. 127. In Acta Mathematica. pp.279-297. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203223800008122.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved